Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular perturbation theory for semibounded operators


Author: W. M. Greenlee
Journal: Bull. Amer. Math. Soc. 82 (1976), 341-343
MSC (1970): Primary 47A55, 35B25
DOI: https://doi.org/10.1090/S0002-9904-1976-14055-4
MathSciNet review: 0420313
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. M. Greenlee, Singular perturbation of eigenvalues, Arch. Rational Mech. Anal. 34 (1969), 143-164. MR 40 #3038. MR 249797
  • 2. T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band 132, Springer-Verlag, New York, 1966. MR 34 #3324. MR 203473
  • 3. J. L. Lions, Perturbations singulières dans les problèmes aux limites et en contrôle optimal, Lecture Notes in Math., vol. 323, Springer-Verlag, Berlin, 1973. MR 600331
  • 4. R. E. O'Malley, Jr., Topics in singular perturbations, Advances in Math. 2 (1968), 365-470. MR 38 #382. MR 232056
  • 5. M. I. Višik and L. A. Ljusternik, Regular degeneration and boundary layer for linear differential equations with a small parameter, Uspehi Mat. Nauk 12 (1957), no. 5 (77), 3-122; English transl., Amer. Math. Soc. Transl. (2) 20 (1962), 239-364. MR 20 #2539; 25 #322. MR 136861

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A55, 35B25

Retrieve articles in all journals with MSC (1970): 47A55, 35B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14055-4

American Mathematical Society